MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE
Model Number GF-UE160-AL5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned to olympus medical systems corp.(omsc) for evaluation.There were no further details provided.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the inspection of the device, it was found that the ultrasonic transducer surface of the device was missing.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation, but was returned to olympus europa se & co.Kg (oekg).Oekg confirmed that the acoustic lens of the subject device was missing as reported.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.The exact cause of the reported phenomenon could not be conclusively determined.However, there was the possibility that the reported phenomenon was attributed to the stress during use, the external factor and/or the user handling.

Brand Name
ULTRASONIC GASTROVIDEOSCOPE
Common Device Name
ULTRASONIC GASTROVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10796730
Report Number8010047-2020-08590
Device Sequence Number2849480
Product Code ODG
UDI-Device Identifier04953170203107
UDI-Public04953170203107
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberGF-UE160-AL5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1